# SDR SWAA2013073118706

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,269 hours, 61,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MT.
